# SDR USAA2012042000012

- Difficulty date: April 20, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 58,046 hours, 38,167 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED THE AFT MEGAPHONE TESTED WEAK OUTPUT.  MAINTENANCE REMOVED AND REPLACED THE BATTERIES IN AFT MEGAPHONE.  OPS CHECK GOOD.
